# SDR FDEA200911043825

- Difficulty date: November 4, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149N7550Y96
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL BS 1060 BEAM AREA, NEAR RBL54 AFT FLANGE WITH A CRACK ABOUT 1/3 INCH.  CRACKED FLANGE ON RT WHEEL WELL AT BS 1060 REMOVED AND REPLACED IAW SRM 51-40-02, REV. 98.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
